# SDR NACA2024100600002

- Difficulty date: October 6, 2024
- Submitted: October 12, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 76,389 hours, 19,458 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT. ACCOMPLISHED APU CENTRAL UNIT BITE TEST IAW AMM 49-61-05, NO FAULTS FOUND.
